# SDR DALA2024012601176

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,100 hours, 1,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Frozen
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 1L DOOR WOULD NOT DISARM AFTER LANDING. CORRECTIVE ACTION: FREED UP FROZEN PIN. (5014170)
